# SDR DALA2024061005956

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 64,038 hours, 45,636 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9504 -GEAR/DE- ON APPROACH FOR LANDING THE FLIGHT CREW RECEIVED AN "NLG UNSAFE" INDICATION AFTER SELECTING THE GEAR TO EXTEND. THE QRH WAS COMPLIED WITH, AN EMERGENCY WAS DECLARED, AND THE ALTERNATE GEAR EXTENSION PROCEDURES WERE PERFORMED. THE NOSE LANDING GEAR DID EXTEND AT THAT TIME AND THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE REPLACED THE NLG BUNGEE ACTUATOR, A MISSING UPPER PIN RIGHT INBOARD BOLT, A DAMAGED LEFT INBOARD BOLT, AND THE CORRODED UPPER LOCK LINK PIN (BOTH BOLTS). INVESTIGATION SHOWED THE BOLTS TO BE SHEARED AND THAT NO SEALANT WAS PRESENT. (LP #5625362)
